`a`
Journal of Modern Dynamics (JMD)
 

Volume 3,Number 2,     April 2009

1

Billiards in nearly isosceles triangles   Pages : 159 - 231

W. Patrick Hooper and Richard Evan Schwartz

 Abstract       Full Text      Related Articles

2

Stable ergodicity for partially hyperbolic attractors with positive central Lyapunov exponents   Pages : 233 - 251

Carlos H. Vásquez

 Abstract       Full Text      Related Articles

3

Schrödinger operators defined by interval-exchange transformations   Pages : 253 - 270

Jon Chaika,  David Damanik and Helge Krüger

 Abstract       Full Text      Related Articles

4

The variance of arithmetic measures associated to closed geodesics on the modular surface   Pages : 271 - 309

Wenzhi Luo,  Zeév Rudnick and Peter Sarnak

 Abstract       Full Text      Related Articles

5

Transparent connections over negatively curved surfaces   Pages : 311 - 333

Gabriel P. Paternain

 Abstract       Full Text      Related Articles